Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

110 Publications


2003 | Book Chapter | IST-REx-ID: 3991
Cheng, H., & Edelsbrunner, H. (2003). Area and perimeter derivatives of a union of disks. In Computer Science in Perspective: Essays Dedicated to Thomas Ottmann (Vol. 2598, pp. 88–97). Springer. https://doi.org/10.1007/3-540-36477-3_7
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3992
Edelsbrunner, H., & Koehl, P. (2003). The weighted-volume derivative of a space-filling diagram. PNAS, 100(5), 2203–2208. https://doi.org/10.1073/pnas.0537830100
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3993
Edelsbrunner, H., Harer, J., & Zomorodian, A. (2003). Hierarchical Morse-Smale complexes for piecewise linear 2-manifolds. Discrete & Computational Geometry, 30(1), 87–107. https://doi.org/10.1007/s00454-003-2926-5
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3994
Cheng, H., & Edelsbrunner, H. (2003). Area, perimeter and derivatives of a skin curve. Computational Geometry: Theory and Applications, 26(2), 173–192. https://doi.org/10.1016/S0925-7721(02)00124-4
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 3997
Bremer, P., Edelsbrunner, H., Hamann, B., & Pascucci, V. (2003). A multi-resolution data structure for two-dimensional Morse-Smale functions (pp. 139–146). Presented at the VIS: IEEE Visualization, IEEE. https://doi.org/10.1109/VISUAL.2003.1250365
View | DOI
 

Filters and Search Terms

year=2003

Search

Filter Publications